# SDR USAA920081614

- Difficulty date: August 29, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 55,556 hours, 37,110 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654988628
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN C18 MAJOR REPAIR NR 6124275 STRINGER CRACKED AT BS380, S15L.  REPAIRED STRINGER AT BS380, S15L OAW B737 SR, 53-30-03-2R1.
